|کد مقاله||کد نشریه||سال انتشار||مقاله انگلیسی||ترجمه فارسی||نسخه تمام متن|
|389161||661102||2016||27 صفحه PDF||سفارش دهید||دانلود رایگان|
Since addition possesses an inverse in the quotient space of fuzzy numbers based on Mareš equivalence relation, in this paper, we introduce a metric on the quotient space of fuzzy numbers, and then deal with fuzzy mappings of a real variable whose values are equivalence classes of fuzzy numbers. We study differentiability and integrability properties of such functions and give an existence and uniqueness theorem for a solution to a fuzzy differential equation. Finally, some examples are given to illustrate the main theorems.
Journal: Fuzzy Sets and Systems - Volume 295, 15 July 2016, Pages 72–98